C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 5FR T/L, 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Skin Tears (2516)
| Date of Event |
09/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by customer that removing the statlock during a dressing change, the patient's skin came off in a perfect outline of where the picc stat-lock was located.Nurse did not re-apply a statlock when they secured the picc again.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.